# SDR AALA202510066965

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 27,996 hours, 11,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Overserviced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE REQUIRES REPLACEMENT DUE TO IMPROPER SERVICE LEVEL. MAINTENANCE REPLACED R1 SLIDE IAW J/C# 26L00025011.
